# SDR UIEA2012070500299

- Difficulty date: June 18, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 56,974 hours, 8,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 740 TENSION TIE AREA EA FASTENER HOLE CRACKED AT AFT CHANNEL UP OTBD APPROX .0625" IN LENGTH.  AFT CHANNEL REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1, FIG 201.
